# SDR UALA2011020700651

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,649 hours, 12,291 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 2h Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2H FWD EMERGENCY LIGHT FELL OFF AND HANGING.  SECURE SEAT 2H FWD EMERGENCY LIGHT AND OPS CHECK GOOD.
